zbMATH — the first resource for mathematics

Mapping class group of a plane curve germ. (English) Zbl 1273.32034
Summary: We prove that every topological conjugacy between two germs of singular holomorphic curves in the complex plane is homotopic to another conjugacy which extends homeomorphically to the exceptional divisors of their minimal desingularisations. As an application we give an explicit presentation of a finite index subgroup of the mapping class group of the germ of such a singularity.

32S05 Local complex singularities
32S45 Modifications; resolution of singularities (complex-analytic aspects)
Full Text: DOI
[1] Arnolʼd, V.I.; Guseĭn-Zade, S.M.; Varchenko, A.N., Singularities of differentiable maps. vol. II. monodromy and asymptotics of integrals, Monogr. math., vol. 83, (1988), Birkhäuser Boston Inc. Boston, MA · Zbl 1297.32001
[2] Birman, Joan S., Braids, links, and mapping class groups, Ann. of math. stud., vol. 82, (1974), Princeton University Press Princeton, NJ · Zbl 0297.57001
[3] Cerveau, Dominique; Sad, Paulo, Problèmes de modules pour LES formes différentielles singulières dans le plan complexe, Comment. math. helv., 61, 2, 222-253, (1986) · Zbl 0604.58004
[4] Dimca, Alexandru, Singularities and topology of hypersurfaces, Universitext, (1992), Springer-Verlag New York · Zbl 0753.57001
[5] Eisenbud, David; Neumann, Walter D., Three-dimensional link theory and invariants of plane curve singularities, Ann. of math. stud., vol. 110, (1985), Princeton University Press Princeton, NJ · Zbl 0628.57002
[6] Jaco, William H.; Shalen, Peter B., Seifert fibered spaces in 3-manifolds, Mem. amer. math. soc., 21, 220, (1979), viii+192 · Zbl 0415.57005
[7] Jalabert-Lejeune, Monique, Sur lʼéquivalence des singularités de courbes algébroïdes planes. coefficients de Newton, (), 49-124 · Zbl 0699.14036
[8] Johannson, Klaus, Homotopy equivalences of 3-manifolds with boundaries, Lecture notes in math., vol. 761, (1979), Springer Berlin · Zbl 0412.57007
[9] Marín, David; Mattei, Jean-François, Incompressibilité des feuilles de germes de feuilletages holomorphes singuliers, Ann. sci. école norm. sup. (4), 41, 6, 855-903, (2008) · Zbl 1207.32028
[10] Marín, David; Mattei, Jean-François, Classification topologique et monodromie de feuilletages holomorphes, (2010), Pre-publicacions de la Universitat Autònoma de Barcelona · Zbl 1308.32036
[11] Françoise Michel, Claude Weber, Topologie des germes de courbes plaines à plusieurs branches, Notes de lʼUniversité de Genève, 1985.
[12] Milnor, John, Singular points of complex hypersurfaces, Ann. of math. stud., vol. 61, (1968), Princeton University Press Princeton, NJ · Zbl 0184.48405
[13] Mumford, David, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Inst. hautes études sci. publ. math., 9, 5-22, (1961) · Zbl 0108.16801
[14] Neumann, Walter D., A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. amer. math. soc., 268, 2, 299-344, (1981) · Zbl 0546.57002
[15] Neumann, Walter D., Graph 3-manifolds, splice diagrams, singularities, (), 787-817 · Zbl 1155.32019
[16] Neumann, Walter D.; Swarup, Gadde A., Canonical decompositions of 3-manifolds, Geom. topol., 1, 21-40, (1997), (electronic) · Zbl 0886.57009
[17] Popescu-Pampu, Patrick, The geometry of continued fractions and the topology of surface singularities, (), 119-195 · Zbl 1129.14046
[18] Seifert, H., Topologie dreidimensionaler gefaserter Räume, Acta math., 60, 1, 147-238, (1933) · JFM 59.1241.02
[19] Serre, Jean-Pierre, Trees, Springer monogr. math., (2003), Springer-Verlag Berlin, translated from the French original by John Stillwell, corrected 2nd printing of the 1980 English translation · Zbl 1013.20001
[20] Tráng, Lê Dũng; Michel, Françoise; Weber, Claude, Courbes polaires et topologie des courbes planes, Ann. sci. école norm. sup. (4), 24, 2, 141-169, (1991) · Zbl 0748.32018
[21] Waldhausen, Friedhelm, Eine klasse von 3-dimensionalen mannigfaltigkeiten. I, II, Invent. math., Invent. math., 4, 87-117, (1967)
[22] Waldhausen, Friedhelm, On irreducible 3-manifolds which are sufficiently large, Ann. of math. (2), 87, 56-88, (1968) · Zbl 0157.30603
[23] Wall, C.T.C., Singular points of plane curves, London math. soc. stud. texts, vol. 63, (2004), Cambridge University Press Cambridge · Zbl 0805.14012
[24] Whitehead, George W., Elements of homotopy theory, Grad. texts in math., vol. 61, (1978), Springer-Verlag New York · Zbl 0406.55001
[25] Zariski, Oscar, On the topology of algebroid singularities, Amer. J. math., 54, 3, 453-465, (1932) · Zbl 0004.36902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.